# SDR 9JLA2011071000779

- Difficulty date: September 9, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 3,956 hours, 2,696 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0808H441
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED DURING THE PREFLIGHT FOUND DU NR 3 BLANK/INOP. TROUBLESHOT AND FOUND THE NR 3 DISPLAY UNIT TO BE DEFECTIVE.  REMOVED THE DISPLAY UNIT P/N 7014300-901 S/N 0808H441.  INSTALLED A NEW DISPLAY UNIT FUNCTIONAL CHECKS SATISFACTORY.  REF: LEAR 45 AMM 31-60-00.  NOTE:  DU THAT WAS REMOVED WAS REPAIRED AND INSTALLED INTO THIS AIRCRAFT JULY 2010.  TIME IN SERVICE BEFORE UNIT FAILED 320.6 HRS
